Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

D. Angella - A. Tomassini - W. Zhang

On Cohomological Decomposability of Almost-Kähler Structures

created by stoppato on 08 Nov 2016
modified by daniele on 17 Nov 2017


Published Paper

Inserted: 8 nov 2016
Last Updated: 17 nov 2017

Journal: Proc. Amer. Math. Soc.
Volume: 142
Number: 10
Pages: 3615-3630
Year: 2014
Doi: 10.1090/S0002-9939-2014-12049-1

ArXiv: 1211.2928 PDF


We study the J-invariant and J-anti-invariant cohomological subgroups of the de Rham cohomology of a compact manifold M endowed with an almost-K\"ahler structure (J, \omega, g). In particular, almost-K\"ahler manifolds satisfying a Lefschetz type property, and solvmanifolds endowed with left-invariant almost-complex structures are investigated.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1